# SDR DL73S980340

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948832
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI3-66022-12, THE RT MLG BEAM AFT SUPPORT FITTING ON THE REAR SPAR WAS FOUND WITH CRACKS.  THE CRACKS WERE IN THE FITTING AND THE SPAR CAP AND WEB.  THE DISCREPANT HOLES WERE OVERSIZED.  REPAIR PER ERA 331333-14.
